I am on methotrexate and like Imuran it is an immune suppressor. I have also recently dealt with loosing my hair. I have been on the medication for years but three months ago I found a bald spot on my head and completely freaked out. I like having hair and it helps me feel like a women and actually helps me not feel so sick. I showed the internist and the doctor at mayo and both tell me it can be a side effect from the medicine or just a new symptom of Lupus. The good news is both said it should grow back but I am still waiting. I am a little more comfy with it but still it makes me very sad. I know you probably feel really helpless and self conscious but if the medicine makes you feel better maybe they should try a different dose or even think of switching you to another immune suppressant therapy. Let me know how you are doing and if you have any more questions about these kind of medications I will help as much as I can because they can be really tough to handle.
As I grow to understand life less and less,
I learn to love it more and more.
Age 29, Lupus for last 7 years
Medications: Methotrexate, Lyrica, Celebrex, Flexeril, Theophylline, Bactrim, Xopenex, Lisinopril, Ultram